Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/62871
Title: The property (p.g.p) and the property (p.p.g.p) of non-additive lattice-valued measures on lattice
Authors: Zhang, GQ
Wu, YH
Teo, KL
Issue Date: 2000
Publisher: International Fuzzy Mathematics Institute
Source: Journal of fuzzy mathematics, 2000, v. 8, no. 2, p. 483-490 How to cite?
Journal: Journal of fuzzy mathematics 
URI: http://hdl.handle.net/10397/62871
ISSN: 1066-8950
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

Google ScholarTM

Check



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.